# SDR 97ZZZX3371

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24408032
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 56,063 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

MIA - AFTER TAKEOFF - RECEIVED FIRE WARNING ON NR 2 ENGINE.  SHUT DOWN ENGINE AND FIRE WARNING CEASED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED DEFECTIVE FIRE WARNING ELEMENT ON RIGHT AFT COWLING DOOR.  REPLACED ELEMENT AND SYSTEM CHECKED NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (X)
